# SDR USAABB98115

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 60B1002624
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - DURING GROUND OPERATIONS, THE L4 DOOR WAS OPENED FROM THE OUTSIDE TO SERVICE THE AIRCRAFT.  TEH DOOR HAD NOT BEEN DISARMED.  THE SLIDE DEPLOYMENT SEQUENCE WAS INITIATED.  MAINTENANCE FOUND THAT THE DOOR DISARM CABLE HAD BROKEN, AND REPLACED IT.  (M)
